# SDR COMA0160331

- Difficulty date: March 20, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 11,678 hours, 10,787 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 7858062
- Part serial: 0572
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 11,678 hours, 10,790 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT STATIC, PITOT, AND AOA HET CAUTION MESSAGE.  REPLACED THE RT ADSHC.
